# SDR DXTA2023041083940

- Difficulty date: April 8, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N541QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0084
- Aircraft time: 5,772 hours, 3,810 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 99148092
- Part serial: 16323H1832
- Condition: Broken
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER COCKPIT WINDOW: ON DESCENT COPILOTS SIDE WINDOW CRACKED SIGNIFICANTLY.   REMOVED FIRST OFFICER COCKPIT WINDOW REF. CE680A AMM 56-10-05 INSTALLED NEW FIRST OFFICER COCKPIT SIDE WINDOW PER CE-680A MM 56-10-05 STEP 5. STEP 6 THROUGH END NEEDS COMPLETED. P/N OFF : 9914809-2  S/N OFF : 16323H1832 P/N ON : 9914809-2  S/N ON : 22242H3369 P/N'S USED : NAS1580C3R4, NAS1580C3R15 AND S4422-31 COMPETED STEPS 6 THROUGH END OF CE 680A MM 56-10-05. OPS CHECK GOOD.
